Translator Disclaimer
Fall 2014 Approximation by Walsh–Marcinkiewicz means on the Hardy space H2/3
Károly Nagy, George Tephnadze
Kyoto J. Math. 54(3): 641-652 (Fall 2014). DOI: 10.1215/21562261-2693469

Abstract

The main aim of this paper is to find necessary and sufficient conditions for the convergence of Walsh–Marcinkiewicz means in terms of the modulus of continuity on the Hardy space H2/3.

Citation

Download Citation

Károly Nagy. George Tephnadze. "Approximation by Walsh–Marcinkiewicz means on the Hardy space H2/3." Kyoto J. Math. 54 (3) 641 - 652, Fall 2014. https://doi.org/10.1215/21562261-2693469

Information

Published: Fall 2014
First available in Project Euclid: 14 August 2014

zbMATH: 1301.06043
MathSciNet: MR3263555
Digital Object Identifier: 10.1215/21562261-2693469

Subjects:
Primary: 42C10

Rights: Copyright © 2014 Kyoto University

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.54 • No. 3 • Fall 2014
Back to Top